A translation of Problemy Peredachi Informatsii

previous Volume 51, Number 4, October–December, 2015 next
Back to contents page

CONTENTS                   Powered by MathJax

On the BSC Reliability Function: Expanding the Region Where It Is Known Exactly   [View Abstract]
M. V. Burnashev
pp. 307–325

Nonexistence of Binary Orthogonal Arrays via Their Distance Distributions   [View Abstract]
P. Boyvalenkov, H. Kulina, T. Marinova, and M. Stoyanova
pp. 326–334

Estimation of Matrices with Row Sparsity   [View Abstract]
O. Klopp and A. B. Tsybakov
pp. 335–348

On Regular Realizability Problems for Context-Free Languages   [View Abstract]
M. N. Vyalyi and A. A. Rubtsov
pp. 349–360

The Laguerre-and-Sums-of-Powers Algorithm for the Efficient and Reliable Approximation of All Polynomial Roots   [View Abstract]
H. Möller
pp. 361–370

A New Estimate for the Number of Edges in Induced Subgraphs of a Special Distance Graph   [View Abstract]
Ph. A. Pushnyakov
pp. 371–377

On One Method for Constructing a Family of Approximations of Zeta Constants by Rational Fractions   [View Abstract]
E. A. Karatsuba
pp. 378–390

Interrelation of Families of Points of High Order on the Edwards Curve over a Prime Field   [View Abstract]
A. V. Bessalov and O. V. Tsygankova
pp. 391–397

Analysis of Properties of $q$-ary Reed–Muller Error-Correcting Codes Viewed as Codes for Copyright Protection   [View Abstract]
V. M. Deundyak, S. A. Yevpak, and V. V. Mkrtichyan
pp. 398–408